Poly-Bernoulli numbers

    Research output: Contribution to journalArticlepeer-review

    190 Citations (Scopus)

    Abstract

    By using polylogarithm series, we define “poly-Bernoulli numbers” which generalize classical Bernoulli numbers. We derive an explicit formula and a duality theorem for these numbers, together with a von Staudt-type theorem for di-Bernoulli numbers and another proof of a theorem of Vandiver.

    Original languageEnglish
    Pages (from-to)221-228
    Number of pages8
    JournalJournal de Theorie des Nombres de Bordeaux
    Volume9
    Issue number1
    DOIs
    Publication statusPublished - 1997

    All Science Journal Classification (ASJC) codes

    • Algebra and Number Theory

    Fingerprint

    Dive into the research topics of 'Poly-Bernoulli numbers'. Together they form a unique fingerprint.

    Cite this